Alert archive / Pennsylvania / Frost Advisories in 2010

Frost Advisory 4, NWS Philadelphia/Mount Holly

April 22, 2010Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this frost advisory at Apr 22, 2010, 3:27 PM EDT for Carbon County, Monroe County, Pennsylvania. It took effect at Apr 23, 2010, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2010, 3:27 PM EDT (19:27 UTC)
In effect from
Apr 23, 2010, 3:00 AM EDT
Expired
Apr 23, 2010, 8:00 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Carbon County, PA, Monroe County, PA

The radar

The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WWUS71 KPHI 221927
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU APR 22 2010

PAZ054-055-231200-
/O.NEW.KPHI.FR.Y.0004.100423T0700Z-100423T1200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
327 PM EDT THU APR 22 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY. 

SKIES ARE EXPECTED TO CLEAR AND WINDS ARE EXPECTED TO BECOME LIGHT
LATE TONIGHT, AND THIS IS EXPECTED TO LEAD TO AREAS OF FROST
TOWARD MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
435 
WWUS71 KPHI 230228
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 PM EDT THU APR 22 2010

PAZ054-055-231200-
/O.CON.KPHI.FR.Y.0004.100423T0700Z-100423T1200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
1028 PM EDT THU APR 22 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY. 

A MAINLY CLEAR SKY AND LIGHT WINDS WILL ALLOW OVERNIGHT
TEMPERATURES TO BOTTOM OUT IN THE LOWER TO MID 30S. THIS IS
EXPECTED TO LEAD TO AREAS OF FROST BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
947 
WWUS71 KPHI 230814
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT FRI APR 23 2010

PAZ054-055-231200-
/O.CON.KPHI.FR.Y.0004.000000T0000Z-100423T1200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
414 AM EDT FRI APR 23 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

A MAINLY CLEAR SKY AND LIGHTER WINDS HAVE ALLOWED TEMPERATURES TO
FALL INTO THE 30S. AS A RESULT, AREAS OF FROST ARE EXPECTED
THROUGH EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GORSE
839 
WWUS71 KPHI 231208
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
808 AM EDT FRI APR 23 2010

PAZ054-055-231315-
/O.EXP.KPHI.FR.Y.0004.000000T0000Z-100423T1200Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
808 AM EDT FRI APR 23 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

RPW

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Apr 22, 2:01 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 22, 2:01 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
201 PM EDT THU APR 22 2010

.SYNOPSIS...
A COLD FRONT IS FORECAST TO CROSS OUR REGION DURING THE DAY TODAY. A
WEAK AREA OF HIGH PRESSURE THEN GRADUALLY SETTLES IN DURING FRIDAY,
BEFORE SLIDING TO OUR EAST SATURDAY. AN AREA OF LOW PRESSURE ARRIVING
FROM THE WEST WILL GRADUALLY SETTLE EASTWARD OVER THE MID ATLANTIC
REGION AND DOMINATE OUR WEATHER FOR THE SECOND HALF OF THE WEEKEND
THROUGH TUESDAY. HIGH PRESSURE IS THEN FORECAST TO GRADUALLY BUILD
EASTWARD TOWARD THE MID ATLANTIC WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COLD FRONT WAS MOVING THROUGH NORTHWEST AND CENTRAL PENNSYLVANIA
AT 11 AM THURSDAY, WITH HIGH PRESSURE LOCATED JUST NORTH OF THE
GREAT LAKES.

PLENTY OF LOW-LEVEL MOISTURE REMAINS IN THE AIR AS WINDS ARE
LIGHT AND THE DRY AIR ADVECTION IS SLOW TO ARRIVE FROM THE WEST
AND NORTHWEST. PATCHY FOG...SOME OF IT DENSE IN A FEW ISOLATED
SPOTS ON THE DELMARVA...DEVELOPED EARLY THIS MORNING, BUT HAS NOW
DISSIPATED FOR THE MOST PART.

THE COLD FRONT IS FORECAST TO MOVE THROUGH THE CWA DURING THE
AFTERNOON AND EARLY EVENING HOURS. WHILE THIS BOUNDARY MAY END UP
SLIDING THROUGH WITH LITTLE ACTIVITY, A FEW SHOWERS AND AN
ISOLATED THUNDERSTORM ARE POSSIBLE. THERE IS SOME INSTABILITY
FORECAST TO DEVELOP, HOWEVER THE OVERALL FRONTAL FORCING LOOKS
WEAK ALONG WITH NO REAL FOCUSED LOW-LEVEL CONVERGENCE. WE WILL
MAINTAIN SLIGHT CHC POPS FOR THE POTENTIAL FOR AN ISOLATED SHOWER
OR THUNDERSTORM THIS AFTERNOON FROM NORTHWEST TO SOUTHEAST.

AS FOR TEMPERATURES, WE GENERALLY SPLIT THE DIFFERENCE OF THE
NAM/GFS MOS BY GOING WITH AN EVEN BLEND. THIS LEAD TO HIGHS A BIT
WARMER THAN CONTINUITY IN MANY LOCALES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AS THE COLD FRONT SLIDES THROUGH OUR AREA, ANY ISOLATED SHOWERS OR
THUNDERSTORMS WILL END QUICKLY DURING THE EARLY EVENING HOURS. THIS
BOUNDARY HOWEVER LOOKS TO STALL TO OUR SOUTH AS HIGH PRESSURE BUILDS
ACROSS THE GREAT LAKES REGION AND A STORM SYSTEM ORGANIZES ACROSS
THE PLAINS. COOLER AND MUCH DRIER AIR IS ANTICIPATED TO SETTLE INTO
THE AREA TONIGHT WITH CLOUDS ON THE DECREASE. THERE IS SOMEWHAT OF A
PRESSURE GRADIENT LINGERING NEARBY THEREFORE WE MAY NOT BE ABLE TO
COMPLETELY DECOUPLE EVERYWHERE. AS A RESULT, WE DID NOT UNDERCUT MOS
AND CONFINED A PATCHY FROST MENTION EARLY FRIDAY MORNING TO JUST THE
FAR NORTHWESTERN ZONES.

FOR FRIDAY AND SATURDAY, A SURFACE HIGH IS FORECAST TO SETTLE
SOUTHEASTWARD FROM THE GREAT LAKES GRADUALLY INTO OUR AREA BEFORE
MOVING OFFSHORE. HOWEVER, THE AFOREMENTIONED STALLED BOUNDARY TO OUR
SOUTH WILL TEND TO BECOME ACTIVATED AS A WARM FRONT FROM THE
CAROLINAS TO THE OHIO VALLEY. THE UPPER-LEVEL FLOW IS MORE WEST AND
NORTHWEST, THEREFORE WAA WELL TO OUR WEST MAY ALLOW SOME MID TO HIGH
LEVEL CLOUDS TO MOVE INTO OUR AREA. THE DRY AIR MAY JUST WIN OUT FOR
AWHILE, THEREFORE WE SLOWED THE ADVANCEMENT OF CLOUDS FROM SOUTHWEST
TO NORTHEAST. THE LOW-LEVELS APPEAR TO BE WELL MIXED DURING BOTH
DAYS, THEREFORE AN ADDED BREEZE WILL ALLOW THE SURFACE DEW POINTS TO
END UP LOWER THAN GUIDANCE. WE THEREFORE WENT A COUPLE OF DEGREES
BELOW THE 00Z MOSGUIDE FOR BOTH AFTERNOONS FRIDAY AND SATURDAY. AS A
MIDLEVEL RIDGE BUILDS FOR A TIME TO OUR WEST SATURDAY, WE MAY HAVE
TO WATCH FOR SOME POSSIBLE CONVECTIVE TYPE CLUSTERS OVERTOPPING IT.
THE GFS IS MORE ROBUST WITH THIS IDEA AND PERHAPS THERE IS SOME
CONVECTIVE FEEDBACK CONTRIBUTION WITH THIS. THERE IS A HEALTHY
LOW-LEVEL JET FORECAST TO BE AIMED UP THE OHIO VALLEY SATURDAY
THOUGH, THEREFORE THIS MAY CONTRIBUTE TO ACTIVITY RUNNING OVER THE
NARROW MIDLEVEL RIDGE AND THEN RIDING EAST AND SOUTHEASTWARD ALONG
THE WARM FRONT. FOR NOW, WE WILL CONTINUE WITH THE IDEA OF BRINGING
IN SOME SLIGHT CHC TO CHC POPS ACROSS MOST OF THE AREA SATURDAY
AFTERNOON.

AS FOR TEMPERATURES, WE MOSTLY UTILIZED A BLEND OF THE GFS/NAM MOS.
WE DID TRIM A FEW DEGREES OFF THE HIGH TEMPERATURES THOUGH ALONG THE
COAST MAINLY SATURDAY DUE TO A SOUTHERLY FLOW DEVELOPING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A LARGE CENTRAL PLAINS CLOSED LOW SATURDAY AND SATURDAY NIGHT MOVES
NORTHEASTWARD WHILE WEAKENING AND EVENTUALLY INTERACTING WITH A
MIDLEVEL TROUGH OVER THE CANADIAN MARITIMES. THE SOUTHERN EXTENSION
OF THE TROUGH AXIS AND ASSOCIATED COLD FRONT IS FORECAST TO CLEAR
THE EAST COAST LATE MONDAY. AT THE SURFACE, UNSETTLED AND POSSIBLY
SOME CONVECTIVE WEATHER IS FORECAST TO ACCOMPANY THE WARM FRONT THAT
IS EXPECTED TO BE POSITIONED SOUTH OF OUR AREA SATURDAY NIGHT AND
THEN LIFT NORTHWARD LATER SUNDAY. THE PARENT SURFACE LOW IS FORECAST
TO SLIDE INTO THE EASTERN GREAT LAKES REGION LATE SUNDAY INTO
MONDAY, WITH A POSSIBLE TRIPLE POINT NEAR THE NORTHERN PORTIONS OF
OUR CWA. THE MODEL GUIDANCE SEEMS TO BE KEYING IN ON A CONSENSUS
THAT A FAIRLY STRONG WAA/OVERRUNNING SCENARIO UNFOLDS SATURDAY NIGHT
AND SUNDAY. THE SETUP FOR PRONOUNCED VEERING WINDS WITH HEIGHT ALONG
WITH GOOD MOISTURE TRANSPORT/ADVECTION BRINGS PW VALUES TO NEAR 1.25
INCHES BY DAYBREAK SUNDAY. OVERALL, THE SOUNDINGS ARE LOOKING
COMPLETELY SATURATED THEREFORE NOT REAL SURE HOW MUCH INSTABILITY
CAN BE GENERATED. IF THE WAA IS STRONG ENOUGH THOUGH COUPLED WITH
DECENT UPGLIDE OVER THE WARM FRONT, AT LEAST SOME ELEVATED
INSTABILITY IS A POSSIBILITY. BASED ON MORE OF A CONSENSUS, WE
BUMPED THE POPS UP TO LIKELY SATURDAY NIGHT AND SUNDAY FROM
SOUTHWEST TO NORTHEAST AND MAINTAINED A THUNDER CHC ACROSS THE
SOUTHERN ZONES. HIGH CHC POPS WERE THEN CARRIED FOR MONDAY AS THE
WAA SHIFTS NORTHEAST OF OUR AREA BUT THEN THE COLD FRONT ARRIVES.

A CHANCE OF SHOWERS WAS RETAINED FOR MONDAY NIGHT AND TUESDAY AS
LOWER CONFIDENCE EXISTS FOR A SECONDARY TROUGH PASSAGE AROUND
TUESDAY AFTERNOON. DRY WEATHER WAS FORECAST FOR WEDNESDAY AS THE
MAIN TROUGH IS FORECAST TO BE LIFTING NORTHEASTWARD AND SOME RIDGING
ARRIVES FROM THE WEST ALONG WITH A WEAK SURFACE HIGH. OVERALL, NO
SIGNIFICANT CHANGES WERE MADE TO THIS ENTIRE TIME FRAME BUT DID
BLEND IN A SMALL PERCENTAGE OF THE 00Z MOSGUIDE TO SOME FIELDS TO
INTRODUCE SOME NEWER GUIDANCE INTO THE FORECAST.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PRE-FRONTAL TROUGH BOUNDARY CURRENTLY TREKKING THROUGH THE REGION
MAY PRODUCE SOME SPOTTY SHOWERS ACROSS OUR NORTHWESTERN TAF SITES
LATE THIS AFTERNOON AND EVENING. HAVE DECIDED THAT WITH THE CURRENT
ATMOSPHERIC PROFILES AND REGIONAL RADAR LOOP ANALYSIS THAT A FEW
CUMULONIMBUS MAY POP UP, HOWEVER, THE CONFIDENCE ON EXACT TERMINALS
BEING EFFECTED IS LOW. THERE IS ALSO A COLD FRONT APPROACHING FROM
THE NORTHWEST BEHIND THE CURRENT IMPULSE THAT WILL PROVIDE MINIMAL
LIFT WITHIN ITS FRONTAL CONVERGENCE ZONE. CURRENT THINKING IS THAT
VFR CONDITIONS WILL CONTINUE TO PREVAIL BUT THERE MAY BE AN INCREASE
IN STRATOCU THIS EVENING INTO TONIGHT. ON THE POSITIVE SIDE, THE AIR
BEHIND THE FRONT IS PRETTY DRY AND A LITTLE BIT COOLER. THERE MAY
ONLY BE ENOUGH MOISTURE AROUND TO PROVIDE  A FEW SCT CIRRUS, EVEN IF
LOCATIONS HIT THEIR CONVECTIVE TEMPERATURES.

WINDS WILL BE OUT OF THE NORTH-NORTHWEST TONIGHT AND FRIDAY AS THE
COLD FRONT PULLS OFFSHORE. WITH AMPLE SUNSHINE ON FRIDAY AND DRIER
AIR ALOFT, WE CAN EXPECT TO SEE PERIODS OF GUSTY WINDS FRIDAY
AFTERNOON IN THE 15 TO 20 KT RANGE.

OUTLOOK...
HIGH PRESSURE WILL MOVE IN BEHIND THE DEPARTING COLD FRONT AND
SETTLE OVER THE REGION THROUGH SATURDAY. A WARM FRONT FROM THE SOUTH
AND SOUTHWEST MAY BRING RAIN FROM LATE SATURDAY INTO SUNDAY. LOW
PRESSURE FROM THE WEST IS EXPECTED TO BRING ADDITIONAL RAIN FOR
MONDAY.

&&

.MARINE...
LOW PRESSURE OFF THE MID-ATLANTIC COAST, WILL CONTINUE TO MOVE
OUT TO SEA. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO REACH
THE COASTAL WATERS OF NEW JERSEY AND DELAWARE THIS EVENING.
NEVERTHELESS, CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA.

HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BRING TRANQUIL
CONDITIONS FROM TONIGHT INTO SATURDAY.

A WARM FRONT FROM THE SOUTH AND SOUTHWEST IS EXPECTED TO APPROACH ON
SATURDAY. THE BOUNDARY MAY STALL OVER OR NEAR OUR REGION FROM
SATURDAY NIGHT INTO SUNDAY. A DEVELOPING EASTERLY FLOW COULD CAUSE
WAVES ON OUR OCEAN WATERS TO BUILD TO 5 OR 6 FEET ON SUNDAY
AFTERNOON. LOW PRESSURE FROM THE WEST IS EXPECTED TO ARRIVE ON
MONDAY. WHILE WIND SPEEDS ARE FORECAST TO REMAIN LESS THAN 25 KNOTS,
WAVES ON OUR OCEAN WATERS MAY REMAIN IN THE 5 TO 6 FOOT RANGE AT
THAT TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...MIKETTA
SHORT TERM...GORSE
LONG TERM...GORSE/
AVIATION...HEAVENER
MARINE...IOVINO/HEAVENER
Hazardous weather outlook, Apr 22, 4:11 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT THU APR 22 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-230815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
411 AM EDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 AM EDT THU APR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.